# SDR UIEA2020031000405

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,982 hours, 11,512 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV STATUS MESSAGE.( PERFORMED FIM 36-10 FT 847, NO DEFECTS NOTED. BITE SUPPLY MODULE SHOWS NO FAULTS - EICAS MESSAGE CLEARED. )
